MAUDE Adverse Event Report: INSET¿; INSET I 60/6 PINK

INSET¿; INSET I 60/6 PINK
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient faced kinked cannula issue due to which she experienced diabetic ketoacidosis and high blood glucose level reported to be between 453 mg/dl and 550 mg/dl.This was self-treated by delivering a bolus and injection.They changed the site out and her blood glucose level had come down.Subsequently, the patient was admitted to the hospital where she received insulin and fluids, which resolved the issue.There was no permanent damage to the patient and the infusion set had been in use for less than a day.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 PINK
MDR Report Key8539316
Report Number3003442380-2019-01371
Device Sequence Number2458535
Product Code FPA
UDI-Device Identifier05705244006935
UDI-Public05705244006935
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1